| Model Number |
1897200 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to procedure magnum handpiece had heating issue.It was further stated overheating was noticed with in a minute of usage.The device was run on oscillate mode at 3000rpm.Irrigation was used at the flow rate of 15cc/min.There was no patient involvement.
Additional Manufacturer Narrative
H3: product analysis stated unable to confirm the customer's fault and unable to perform temperature test as blade not rotating.Found the handpiece cosmetically not ok.Connector has dent and collet assembly found corroded.Hi-pot test failed.Motor cable assembly found faulty.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.